Alert archive / Illinois / River Flood Warnings in 2013
River Flood Warning 151, NWS Indianapolis, IN
NWS Indianapolis, IN issued this river flood warning at May 28, 2013, 10:43 AM CDT for Crawford County, Lawrence County, Illinois; Knox County, Sullivan County, Indiana. It took effect at May 30, 2013, 11:40 AM CDT. It was in force for 4 days.
The area
The outline as issued.
The facts
- Issued
- May 28, 2013, 10:43 AM CDT (15:43 UTC)
- In effect from
- May 30, 2013, 11:40 AM CDT
- Expired
- Jun 3, 2013, 4:20 PM CDT
- In force
- 4 days
- Issued by
- NWS Indianapolis, IN
- Area
- Storm-based polygon
- Flood severity
- Minor
Counties Crawford County, IL, Lawrence County, IL, Knox County, IN, Sullivan County, IN
The radar
The Evansville,IN radar (KVWX), 109 km from the middle of the area, began a volume at 15:43 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The river
Written for the forecast point Wabash River near Hutsonville (HUTI2).
- Action stage
- 12 ft
- Minor stage
- 16 ft
- Moderate stage
- 24 ft
- Major stage
- 28 ft
This gauge today: stage, forecast and historic crests
Stage from the USGS instantaneous record for site 03341910, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.
The text
As transmitted, in the capitals the NWS used until 2016.
897
WGUS43 KIND 281543
FLWIND
FLOOD WARNING
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
1143 AM EDT TUE MAY 28 2013
...THE NATIONAL WEATHER SERVICE IN INDIANAPOLIS HAS ISSUED A FLOOD
WARNING FOR PORTIONS OF THE FOLLOWING RIVER IN WESTERN INDIANA...
WABASH RIVER...
.LOWLAND FLOODING WILL DEVELOP ALONG THE WABASH RIVER IN WESTERN
INDIANA. SIGNIFICANT FLOODING IS NOT EXPECTED.
HIGH WATER WILL AFFECT A FEW RURAL ROADS...LOW AGRICULTURAL LAND AND
SOME RIVER PARKS. FLOODING WILL BEGIN TONIGHT IN THE LAFAYETTE AREA
AND SPREAD DOWNSTREAM TO NEAR VINCENNES BY EARLY JUNE.
RAINFALL OF 2 TO NEARLY 4 INCHES FELL DURING THE WEEKEND IN NORTHERN
INDIANA. ADDITIONAL RAINFALL OF NEARLY AN INCH IS EXPECTED BY
WEDNESDAY EVENING. MORE RAINFALL FROM THURSDAY THROUGH SATURDAY
COULD CAUSE HIGHER FLOOD CRESTS AND PROLONG FLOODING.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
MOTORISTS SHOULD NEVER DRIVE INTO FLOOD WATER. TURN AROUND AND GO
ANOTHER WAY. KEEP CHILDREN AWAY FROM FLOODED AREAS. RECREATIONAL AND
AGRICULTURAL INTERESTS SHOULD REMAIN ALERT TO CHANGING RIVER
CONDITIONS.
FOR DETAILED FLOOD INFORMATION GO TO WEATHER.GOV/IND ON THE WEB.
FROM THE BLUE MENU BAR ON THE LEFT SIDE OF THE PAGE...CLICK ON RIVERS
AND LAKES.
&&
INC045-121-157-165-171-291543-
/O.NEW.KIND.FL.W.0147.130529T0800Z-130601T0600Z/
/LAFI3.1.ER.130529T0800Z.130530T1200Z.130531T1800Z.NO/
1143 AM EDT TUE MAY 28 2013
THE NATIONAL WEATHER SERVICE IN INDIANAPOLIS HAS ISSUED A
* FLOOD WARNING FOR
THE WABASH RIVER AT LAFAYETTE.
* FROM LATE TONIGHT TO LATE FRIDAY NIGHT.
* AT 10:30 AM TUESDAY THE STAGE WAS 7.7 FEET.
* FLOOD STAGE IS 11.0 FEET.
* MINOR FLOODING IS FORECAST.
* FORECAST...RISE ABOVE FLOOD STAGE BY EARLY TOMORROW AND CONTINUE TO
RISE TO NEAR 13.3 FEET BY THURSDAY MORNING. THE RIVER WILL FALL
BELOW FLOOD STAGE BY FRIDAY EARLY AFTERNOON.
* AT 14.0 FEET...LOWLAND FLOODING IS IN PROGRESS. HIGH WATER AFFECTS
RIVER CABINS NEAR NORTH 9TH STREET. LOW COUNTY ROADS ARE NEARLY
IMPASSABLE. TAPAWINGO PARK IN WEST LAFAYETTE BEGINS TO FLOOD.
&&
LAT...LON 4056 8673 4048 8688 4040 8709 4033 8709
4040 8688 4054 8670
$$
INC045-121-165-171-291542-
/O.NEW.KIND.FL.W.0148.130530T0515Z-130601T1617Z/
/CVGI3.1.ER.130530T0515Z.130531T0000Z.130601T0417Z.NO/
1143 AM EDT TUE MAY 28 2013
THE NATIONAL WEATHER SERVICE IN INDIANAPOLIS HAS ISSUED A
* FLOOD WARNING FOR
THE WABASH RIVER AT COVINGTON.
* FROM LATE WEDNESDAY NIGHT TO SATURDAY AFTERNOON.
* AT 10:45 AM TUESDAY THE STAGE WAS 10.1 FEET.
* FLOOD STAGE IS 16.0 FEET.
* MINOR FLOODING IS FORECAST.
* FORECAST...RISE ABOVE FLOOD STAGE BY EARLY THURSDAY MORNING AND
CONTINUE TO RISE TO NEAR 17.5 FEET BY THURSDAY EVENING. THE RIVER
WILL FALL BELOW FLOOD STAGE BY EARLY SATURDAY MORNING.
* AT 17.5 FEET...SOME LOW AGRICULTURAL FIELDS FLOOD. BACKYARD FLOOD
OF COTTAGES A SHORT DISTANCE NORTH OF US HIGHWAY 136. HIGH WATER
BLOCKS LAND ACCESS TO AT LEAST ONE RESIDENCE. FROM APRIL 21 TO MAY
5, 2011 AT LEAST ONE SOUTH RIVER ROAD RESIDENT BOATED TO HIS HOUSE
BECAUSE OF PROLONGED HIGH WATER WHEN THE RIVER WAS ABOVE 17.5 FEET.
&&
LAT...LON 4040 8709 4020 8747 3997 8745 3997 8739
4017 8737 4033 8709
$$
INC121-165-167-291542-
/O.NEW.KIND.FL.W.0149.130529T2000Z-130602T1021Z/
/MTZI3.1.ER.130529T2000Z.130531T1200Z.130601T2221Z.NO/
1143 AM EDT TUE MAY 28 2013
THE NATIONAL WEATHER SERVICE IN INDIANAPOLIS HAS ISSUED A
* FLOOD WARNING FOR
THE WABASH RIVER AT MONTEZUMA.
* FROM WEDNESDAY AFTERNOON TO SUNDAY MORNING.
* AT 10:46 AM TUESDAY THE STAGE WAS 7.6 FEET.
* FLOOD STAGE IS 14.0 FEET.
* MINOR FLOODING IS FORECAST.
* FORECAST...RISE ABOVE FLOOD STAGE BY TOMORROW AFTERNOON AND
CONTINUE TO RISE TO NEAR 16.5 FEET BY FRIDAY EARLY AFTERNOON. THE
RIVER WILL FALL BELOW FLOOD STAGE BY SATURDAY EVENING.
* AT 18 FEET...MONTEZUMA AGRICULTURAL LEVEE IS OVERTOPPED. FOURTEEN
HUNDRED ACRES OF LOW BOTTOMLANDS FLOOD. LOWEST BOTTOMLANDS FLOOD.
&&
LAT...LON 3997 8745 3985 8741 3977 8740 3977 8736
3986 8734 3997 8739
$$
ILC023-033-INC153-167-291542-
/O.NEW.KIND.FL.W.0150.130530T2000Z-130603T0210Z/
/HUFI3.1.ER.130530T2000Z.130601T1200Z.130602T1410Z.NO/
1143 AM EDT TUE MAY 28 2013
THE NATIONAL WEATHER SERVICE IN INDIANAPOLIS HAS ISSUED A
* FLOOD WARNING FOR
THE WABASH RIVER AT TERRE HAUTE.
* FROM THURSDAY AFTERNOON TO SUNDAY EVENING.
* AT 11:00 AM TUESDAY THE STAGE WAS 5.9 FEET.
* FLOOD STAGE IS 14.0 FEET.
* MINOR FLOODING IS FORECAST.
* FORECAST...RISE ABOVE FLOOD STAGE BY THURSDAY AFTERNOON AND
CONTINUE TO RISE TO NEAR 15.0 FEET BY SATURDAY EARLY AFTERNOON. THE
RIVER WILL FALL BELOW FLOOD STAGE BY LATE SUNDAY MORNING.
* AT 15.0 FEET...A FEW SLOUGHS AND A DRAINAGE HAVE WATER IN THEM IN
THE VICINITY OF SR 63 ON THE WEST SIDE OF THE WABASH RIVER.
&&
LAT...LON 3961 8739 3944 8747 3932 8762 3931 8758
3943 8741 3961 8737
$$
ILC033-101-INC083-153-291542-
/O.NEW.KIND.FL.W.0151.130530T1640Z-130603T2120Z/
/HUTI2.1.ER.130530T1640Z.130602T0600Z.130603T0920Z.NO/
1143 AM EDT TUE MAY 28 2013
THE NATIONAL WEATHER SERVICE IN INDIANAPOLIS HAS ISSUED A
* FLOOD WARNING FOR
THE WABASH RIVER AT HUTSONVILLE.
* FROM THURSDAY AFTERNOON TO MONDAY AFTERNOON.
* AT 8:00 AM TUESDAY THE STAGE WAS 10.0 FEET.
* FLOOD STAGE IS 16.0 FEET.
* MINOR FLOODING IS FORECAST.
* FORECAST...RISE ABOVE FLOOD STAGE BY THURSDAY EARLY AFTERNOON AND
CONTINUE TO RISE TO NEAR 17.0 FEET BY SUNDAY EVENING. THE RIVER
WILL FALL BELOW FLOOD STAGE BY MONDAY MORNING.
* AT 18.0 FEET...SEEP WATER OCCURS BEHIND LEVEES ON INDIANA SIDE.
HUTSON CREEK BEGINS TO OVERFLOW FROM BACKWATER. OLD DARWIN ROAD
AND A FEW RURAL ROADS IN EASTERN CLARK AND CRAWFORD COUNTIES IN
ILLINOIS ARE IMPASSABLE. LOW AGRICULTURAL LAND FLOODS.
&&
LAT...LON 3932 8762 3922 8760 3913 8767 3913 8764
3923 8756 3931 8758
$$
ILC033-101-INC083-153-291542-
/O.NEW.KIND.FL.W.0152.130531T1800Z-130603T2217Z/
/RVTI3.1.ER.130531T1800Z.130603T0000Z.130603T1017Z.NO/
1143 AM EDT TUE MAY 28 2013
THE NATIONAL WEATHER SERVICE IN INDIANAPOLIS HAS ISSUED A
* FLOOD WARNING FOR
THE WABASH RIVER AT RIVERTON.
* FROM FRIDAY AFTERNOON TO MONDAY EVENING.
* AT 11:00 AM TUESDAY THE STAGE WAS 7.8 FEET.
* FLOOD STAGE IS 15.0 FEET.
* MINOR FLOODING IS FORECAST.
* FORECAST...RISE ABOVE FLOOD STAGE BY FRIDAY EARLY AFTERNOON AND
CONTINUE TO RISE TO NEAR 15.5 FEET BY EARLY MONDAY MORNING. THE
RIVER WILL FALL BELOW FLOOD STAGE BY MONDAY MORNING.
* AT 16.0 FEET...SOME AGRICULTURAL LANDS UNDERWATER. A FEW RURAL
ROADS IN CRAWFORD COUNTY, ILLINOIS CLOSE AS WATER BACKS UP MINNOW
SLOUGH. HIGH WATER AFFECTS CAMPGROUND AT LEAVERTON PARK IN
PALESTINE. A FEW PRIVATE ROADS NEAR THE GILL TOWNSHIP LEVEE IN
SULLIVAN COUNTY MAY FLOOD. WATER LEVEL IS AT THE TOP OF MOST
MAKESHIFT LEVEES.
&&
LAT...LON 3913 8767 3898 8758 3886 8756 3887 8751
3898 8749 3913 8764
$$2 follow-up statements
012
WGUS83 KIND 281810
FLSIND
FLOOD STATEMENT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
210 PM EDT TUE MAY 28 2013
...A FLOOD WARNING CONTINUES FOR PORTIONS OF THE FOLLOWING RIVER IN
WESTERN INDIANA...
WABASH RIVER...
.LOWLAND FLOODING WILL DEVELOP ALONG PORTIONS OF THE WABASH RIVER IN
WESTERN INDIANA THIS WEEK AND INTO EARLY JUNE. SIGNIFICANT FLOODING
IS NOT EXPECTED.
HIGH WATER WILL AFFECT A FEW RURAL ROADS...LOW AGRICULTURAL LAND AND
SOME RIVER PARKS. FLOODING WILL BEGIN TONIGHT IN THE LAFAYETTE AREA
AND SPREAD DOWNSTREAM TO NEAR VINCENNES BY EARLY JUNE.
RAINFALL OF 2 TO NEARLY 4 INCHES FELL DURING THE WEEKEND IN NORTHERN
INDIANA. ADDITIONAL RAINFALL OF NEARLY AN INCH IS EXPECTED BY
WEDNESDAY EVENING. MORE RAINFALL FROM THURSDAY THROUGH SATURDAY
COULD CAUSE HIGHER FLOOD CRESTS AND PROLONG FLOODING.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
MOTORISTS SHOULD NEVER DRIVE INTO FLOOD WATER. TURN AROUND AND GO
ANOTHER WAY. KEEP CHILDREN AWAY FROM FLOODED AREAS. RECREATIONAL AND
AGRICULTURAL INTERESTS SHOULD REMAIN ALERT TO CHANGING RIVER
CONDITIONS.
FOR DETAILED FLOOD INFORMATION GO TO WEATHER.GOV/IND ON THE WEB.
FROM THE BLUE MENU BAR ON THE LEFT SIDE OF THE PAGE...CLICK ON RIVERS
AND LAKES.
&&
INC045-121-157-165-171-291810-
/O.CON.KIND.FL.W.0147.130529T0800Z-130601T0600Z/
/LAFI3.1.ER.130529T0800Z.130530T1200Z.130531T1800Z.NO/
210 PM EDT TUE MAY 28 2013
THE FLOOD WARNING CONTINUES FOR
THE WABASH RIVER AT LAFAYETTE.
* FROM LATE TONIGHT TO LATE FRIDAY NIGHT.
* AT 1:30 PM TUESDAY THE STAGE WAS 8.3 FEET.
* FLOOD STAGE IS 11.0 FEET.
* MINOR FLOODING IS FORECAST.
* FORECAST...RISE ABOVE FLOOD STAGE BY EARLY TOMORROW AND CONTINUE TO
RISE TO NEAR 13.3 FEET BY THURSDAY MORNING. THE RIVER WILL FALL
BELOW FLOOD STAGE BY FRIDAY EARLY AFTERNOON.
* AT 14.0 FEET...LOWLAND FLOODING IS IN PROGRESS. HIGH WATER AFFECTS
RIVER CABINS NEAR NORTH 9TH STREET. LOW COUNTY ROADS ARE NEARLY
IMPASSABLE. TAPAWINGO PARK IN WEST LAFAYETTE BEGINS TO FLOOD.
&&
LAT...LON 4056 8673 4048 8688 4040 8709 4033 8709
4040 8688 4054 8670
$$
INC045-121-165-171-291810-
/O.CON.KIND.FL.W.0148.130530T0515Z-130601T1617Z/
/CVGI3.1.ER.130530T0515Z.130531T0000Z.130601T0417Z.NO/
210 PM EDT TUE MAY 28 2013
THE FLOOD WARNING CONTINUES FOR
THE WABASH RIVER AT COVINGTON.
* FROM LATE WEDNESDAY NIGHT TO SATURDAY AFTERNOON.
* AT 1:45 PM TUESDAY THE STAGE WAS 10.5 FEET.
* FLOOD STAGE IS 16.0 FEET.
* MINOR FLOODING IS FORECAST.
* FORECAST...RISE ABOVE FLOOD STAGE BY EARLY THURSDAY MORNING AND
CONTINUE TO RISE TO NEAR 17.5 FEET BY THURSDAY EVENING. THE RIVER
WILL FALL BELOW FLOOD STAGE BY EARLY SATURDAY MORNING.
* AT 17.5 FEET...SOME LOW AGRICULTURAL FIELDS FLOOD. BACKYARD FLOOD
OF COTTAGES A SHORT DISTANCE NORTH OF US HIGHWAY 136. HIGH WATER
BLOCKS LAND ACCESS TO AT LEAST ONE RESIDENCE. FROM APRIL 21 TO MAY
5, 2011 AT LEAST ONE SOUTH RIVER ROAD RESIDENT BOATED TO HIS HOUSE
BECAUSE OF PROLONGED HIGH WATER WHEN THE RIVER WAS ABOVE 17.5 FEET.
&&
LAT...LON 4040 8709 4020 8747 3997 8745 3997 8739
4017 8737 4033 8709
$$
INC121-165-167-291810-
/O.CON.KIND.FL.W.0149.130529T2000Z-130602T1021Z/
/MTZI3.1.ER.130529T2000Z.130531T1200Z.130601T2221Z.NO/
210 PM EDT TUE MAY 28 2013
THE FLOOD WARNING CONTINUES FOR
THE WABASH RIVER AT MONTEZUMA.
* FROM WEDNESDAY AFTERNOON TO SUNDAY MORNING.
* AT 1:46 PM TUESDAY THE STAGE WAS 7.8 FEET.
* FLOOD STAGE IS 14.0 FEET.
* MINOR FLOODING IS FORECAST.
* FORECAST...RISE ABOVE FLOOD STAGE BY TOMORROW AFTERNOON AND
CONTINUE TO RISE TO NEAR 16.5 FEET BY FRIDAY EARLY AFTERNOON. THE
RIVER WILL FALL BELOW FLOOD STAGE BY SATURDAY EVENING.
* AT 18 FEET...MONTEZUMA AGRICULTURAL LEVEE IS OVERTOPPED. FOURTEEN
HUNDRED ACRES OF LOW BOTTOMLANDS FLOOD. LOWEST BOTTOMLANDS FLOOD.
&&
LAT...LON 3997 8745 3985 8741 3977 8741 3977 8734
3986 8734 3997 8739
$$
ILC023-033-INC153-167-291810-
/O.CON.KIND.FL.W.0150.130530T2000Z-130603T0210Z/
/HUFI3.1.ER.130530T2000Z.130601T1200Z.130602T1410Z.NO/
210 PM EDT TUE MAY 28 2013
THE FLOOD WARNING CONTINUES FOR
THE WABASH RIVER AT TERRE HAUTE.
* FROM THURSDAY AFTERNOON TO SUNDAY EVENING.
* AT 2:00 PM TUESDAY THE STAGE WAS 6.0 FEET.
* FLOOD STAGE IS 14.0 FEET.
* MINOR FLOODING IS FORECAST.
* FORECAST...RISE ABOVE FLOOD STAGE BY THURSDAY AFTERNOON AND
CONTINUE TO RISE TO NEAR 15.0 FEET BY SATURDAY EARLY AFTERNOON. THE
RIVER WILL FALL BELOW FLOOD STAGE BY LATE SUNDAY MORNING.
* AT 15.0 FEET...A FEW SLOUGHS AND A DRAINAGE HAVE WATER IN THEM IN
THE VICINITY OF SR 63 ON THE WEST SIDE OF THE WABASH RIVER.
&&
LAT...LON 3961 8741 3944 8747 3932 8763 3931 8757
3943 8741 3961 8735
$$
ILC033-101-INC083-153-291810-
/O.CON.KIND.FL.W.0151.130530T1640Z-130603T2120Z/
/HUTI2.1.ER.130530T1640Z.130602T0600Z.130603T0920Z.NO/
210 PM EDT TUE MAY 28 2013
THE FLOOD WARNING CONTINUES FOR
THE WABASH RIVER AT HUTSONVILLE.
* FROM THURSDAY AFTERNOON TO MONDAY AFTERNOON.
* AT 8:00 AM TUESDAY THE STAGE WAS 10.0 FEET.
* FLOOD STAGE IS 16.0 FEET.
* MINOR FLOODING IS FORECAST.
* FORECAST...RISE ABOVE FLOOD STAGE BY THURSDAY EARLY AFTERNOON AND
CONTINUE TO RISE TO NEAR 17.0 FEET BY SUNDAY EVENING. THE RIVER
WILL FALL BELOW FLOOD STAGE BY MONDAY MORNING.
* AT 18.0 FEET...SEEP WATER OCCURS BEHIND LEVEES ON INDIANA SIDE.
HUTSON CREEK BEGINS TO OVERFLOW FROM BACKWATER. OLD DARWIN ROAD
AND A FEW RURAL ROADS IN EASTERN CLARK AND CRAWFORD COUNTIES IN
ILLINOIS ARE IMPASSABLE. LOW AGRICULTURAL LAND FLOODS.
&&
LAT...LON 3932 8763 3922 8761 3913 8767 3913 8764
3923 8755 3931 8757
$$
ILC033-101-INC083-153-291810-
/O.CON.KIND.FL.W.0152.130531T1800Z-130603T2217Z/
/RVTI3.1.ER.130531T1800Z.130603T0000Z.130603T1017Z.NO/
210 PM EDT TUE MAY 28 2013
THE FLOOD WARNING CONTINUES FOR
THE WABASH RIVER AT RIVERTON.
* FROM FRIDAY AFTERNOON TO MONDAY EVENING.
* AT 2:00 PM TUESDAY THE STAGE WAS 7.8 FEET.
* FLOOD STAGE IS 15.0 FEET.
* MINOR FLOODING IS FORECAST.
* FORECAST...RISE ABOVE FLOOD STAGE BY FRIDAY EARLY AFTERNOON AND
CONTINUE TO RISE TO NEAR 15.5 FEET BY EARLY MONDAY MORNING. THE
RIVER WILL FALL BELOW FLOOD STAGE BY MONDAY MORNING.
* AT 16.0 FEET...SOME AGRICULTURAL LANDS UNDERWATER. A FEW RURAL
ROADS IN CRAWFORD COUNTY, ILLINOIS CLOSE AS WATER BACKS UP MINNOW
SLOUGH. HIGH WATER AFFECTS CAMPGROUND AT LEAVERTON PARK IN
PALESTINE. A FEW PRIVATE ROADS NEAR THE GILL TOWNSHIP LEVEE IN
SULLIVAN COUNTY MAY FLOOD. WATER LEVEL IS AT THE TOP OF MOST
MAKESHIFT LEVEES.
&&
LAT...LON 3913 8767 3898 8758 3886 8757 3887 8750
3898 8749 3913 8764
$$644
WGUS83 KIND 291525
FLSIND
FLOOD STATEMENT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
1125 AM EDT WED MAY 29 2013
......THE FLOOD WARNING IS NO LONGER IN EFFECT FOR PORTIONS OF THE
FOLLOWING RIVER IN WESTERN INDIANA...
WABASH RIVER...
.HEAVY RAIN DID NOT RETURN TO UPPER WABASH RIVER BASIN ON TUESDAY
AFTERNOON AND NIGHT. AS A RESULT...THE FLOOD WARNING FOR PORTIONS
OF THE WABASH RIVER IS CANCELLED AT THIS TIME AS LEVELS WILL ONLY
APPROACH BANKFULL LEVELS THROUGH THURSDAY.
HOWEVER...SIGNIFICANT RAINFALL IS POSSIBLE FROM THURSDAY EVENING
THROUGH SATURDAY EVENING. RIVER FLOODING MAY STILL DEVELOP IN EARLY
JUNE ALONG PORTIONS OF THE WABASH IN WESTERN INDIANA.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
BE ALERT TO FLOOD DEBRIS ON PREVIOUSLY FLOODED ROADS. KEEP CHILDREN
AWAY FROM FLOODED AREAS. RECREATIONAL AND AGRICULTURAL INTERESTS
SHOULD REMAIN ALERT TO CHANGING RIVER CONDITIONS.
FOR DETAILED FLOOD INFORMATION GO TO WEATHER.GOV/IND ON THE WEB.
FROM THE BLUE MENU BAR ON THE LEFT SIDE OF THE PAGE...CLICK ON RIVERS
AND LAKES.
&&
INC045-121-157-165-171-291555-
/O.CAN.KIND.FL.W.0147.000000T0000Z-130601T0600Z/
/LAFI3.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.NO/
1125 AM EDT WED MAY 29 2013
THE FLOOD WARNING IS CANCELLED FOR
THE WABASH RIVER AT LAFAYETTE.
* AT 10:30 AM WEDNESDAY THE STAGE WAS 10.5 FEET.
* FLOOD STAGE IS 11.0 FEET.
* FORECAST...THE RIVER WILL CREST BELOW FLOOD STAGE AT 10.6 FEET THIS
AFTERNOON.
&&
LAT...LON 4056 8673 4048 8688 4040 8709 4033 8709
4040 8688 4054 8670
$$
INC045-121-165-171-291555-
/O.CAN.KIND.FL.W.0148.000000T0000Z-130601T1617Z/
/CVGI3.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.NO/
1125 AM EDT WED MAY 29 2013
THE FLOOD WARNING IS CANCELLED FOR
THE WABASH RIVER AT COVINGTON.
* AT 10:45 AM WEDNESDAY THE STAGE WAS 14.0 FEET.
* FLOOD STAGE IS 16.0 FEET.
* FORECAST...THE RIVER WILL CREST BELOW FLOOD STAGE AT 14.7 FEET
AFTER MIDNIGHT TOMORROW.
&&
LAT...LON 4040 8709 4020 8747 3997 8745 3997 8739
4017 8737 4033 8709
$$
INC121-165-167-291555-
/O.CAN.KIND.FL.W.0149.000000T0000Z-130602T1021Z/
/MTZI3.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.NO/
1125 AM EDT WED MAY 29 2013
THE FLOOD WARNING IS CANCELLED FOR
THE WABASH RIVER AT MONTEZUMA.
* AT 10:46 AM WEDNESDAY THE STAGE WAS 11.4 FEET.
* FLOOD STAGE IS 14.0 FEET.
* FORECAST...THE RIVER WILL CREST BELOW FLOOD STAGE AT 13.1 FEET
TOMORROW MORNING.
&&
LAT...LON 3997 8745 3985 8741 3977 8741 3977 8734
3986 8734 3997 8739
$$
ILC023-033-INC153-167-291555-
/O.CAN.KIND.FL.W.0150.000000T0000Z-130603T0210Z/
/HUFI3.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.NO/
1125 AM EDT WED MAY 29 2013
THE FLOOD WARNING IS CANCELLED FOR
THE WABASH RIVER AT TERRE HAUTE.
* AT 11:00 AM WEDNESDAY THE STAGE WAS 8.2 FEET.
* FLOOD STAGE IS 14.0 FEET.
* FORECAST...THE RIVER WILL CREST BELOW FLOOD STAGE AT 12.3 FEET
TOMORROW EVENING.
&&
LAT...LON 3961 8741 3944 8747 3932 8763 3931 8757
3943 8741 3961 8735
$$
ILC033-101-INC083-153-291555-
/O.CAN.KIND.FL.W.0151.000000T0000Z-130603T2120Z/
/HUTI2.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.NO/
1125 AM EDT WED MAY 29 2013
THE FLOOD WARNING IS CANCELLED FOR
THE WABASH RIVER AT HUTSONVILLE.
* AT 8:00 AM WEDNESDAY THE STAGE WAS 10.3 FEET.
* FLOOD STAGE IS 16.0 FEET.
* FORECAST...THE RIVER WILL CREST BELOW FLOOD STAGE AT 15.3 FEET
FRIDAY MORNING.
&&
LAT...LON 3932 8763 3922 8761 3913 8767 3913 8764
3923 8755 3931 8757
$$
ILC033-101-INC083-153-291555-
/O.CAN.KIND.FL.W.0152.000000T0000Z-130603T2217Z/
/RVTI3.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.NO/
1125 AM EDT WED MAY 29 2013
THE FLOOD WARNING IS CANCELLED FOR
THE WABASH RIVER AT RIVERTON.
* AT 11:00 AM WEDNESDAY THE STAGE WAS 8.1 FEET.
* FLOOD STAGE IS 15.0 FEET.
* FORECAST...THE RIVER WILL CREST BELOW FLOOD STAGE AT 13.9 FEET
FRIDAY EARLY AFTERNOON.
&&
LAT...LON 3913 8767 3898 8758 3886 8757 3887 8750
3898 8749 3913 8764
$$What forecasters said that day
The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Indianapolis, IN wrote its last area forecast discussion before this river flood warning went out at May 28, 9:09 AM CDT, 1 hour 34 minutes earlier.
Area forecast discussion, May 28, 9:09 AM CDT, 1 hour 34 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE INDIANAPOLIS IN 1009 AM EDT TUE MAY 28 2013 .UPDATE... THE AVIATION SECTION HAS BEEN UPDATED BELOW. && .SYNOPSIS... ISSUED AT 255 AM EDT TUE MAY 28 2013 A WARM FRONT OVER NORTHERN INDIANA WILL BE THE MAIN WEATHER FOCUS OVER THE NEXT FEW DAYS. A VERY WARM AND HUMID AIR MASS WILL BE FOUND IN THE WAKE OF THE WARM FRONT ACROSS CENTRAL INDIANA. MEANWHILE SEVERAL UPPER LEVEL WEATHER DISTURBANCES ARE EXPECTED TO PUSH OUT OF THE PLAINS STATES AND OVER THE FRONT. THIS WILL RESULT IN MORE CHANCES FOR SHOWERS AND THUNDERSTORMS...ESPECIALLY TODAY AND TONIGHT...AND MOSTLY LIKELY CLOSEST TO THE WARM FRONT. DRY WEATHER IS EXPECTED ON WEDNESDAY AND WEDNESDAY NIGHT AS A RIDGE OF HIGH PRESSURE BUILDS ACROSS THE AREA...ALTHOUGH HUMID CONDITIONS WILL REMAIN. MORE SHOWERS AND THUNDERSTORMS WILL BE POSSIBLE ON THURSDAY AND FRIDAY AS SEVERAL MORE WEATHER SYSTEMS PUSH OUT OF THE PLAINS STATES INTO THE OHIO VALLEY. TEMPERATURES WILL BE WARM THROUGH THE WORK WEEK THEN COOL TO NEAR AVERAGE FOR THE WEEKEND. && .NEAR TERM /REST OF TODAY/... ISSUED AT 939 AM EDT TUE MAY 28 2013 AREA OF SHOWERS AND THUNDERSTORMS ACROSS ILLINOIS WILL CONTINUE TO MOVE EAST TODAY. SOME SHOWERS OUT AHEAD OF THE LINE HAVE DISSIPATED. INSTABILITY IS WEAK ACROSS CENTRAL INDIANA AT THE MOMENT UNDER MOSTLY CLOUDY SKIES. CLOUDS SHOULD THIN OUT AS THE DAY PROGRESSES...WITH THE EXCEPTION OF THE FAR NORTH WHERE CLOUDS MAY PERSIST THANKS TO THE AFOREMENTIONED STORMS. THIS THINNING SHOULD ALLOW FOR INSTABILITY TO BUILD...AND REMNANTS OF STORMS ACROSS ILLINOIS COULD GAIN SOME STRENGTH ON THIS INSTABILITY. THEREFORE WENT LOW POPS NORTHWEST THIS MORNING TO ACCOUNT FOR WEAKENING SHOWERS SEEN ON RADAR...THEN WENT CHANCE POPS MOST AREAS FOR THE AFTERNOON AS INSTABILITY BUILDS. DID NOT ADJUST TEMPERATURES YET...BUT IF CLOUDS TAKE A LONG TIME TO THIN MAY HAVE TO LOWER SOME LATER TODAY. && .SHORT TERM /TONIGHT THROUGH THURSDAY NIGHT/... ISSUED AT 255 AM EDT TUE MAY 28 2013 GFS AND NAM ARE IN PRETTY GOOD AGREEMENT OVERALL AND WILL USE A BLEND. TONIGHT...YET ANOTHER SHORT WAVE IS PROJECTED OUT OF THE CENTRAL PLAINS STATES AND ACROSS INDIANA. THE WARM FRONT SHOULD BE WELL NORTH OF CENTRAL INDIANA BY THAT TIME...HOWEVER A VERY WARM AND MOIST AIR MASS WILL BE IN PLACE ACROSS THE FORECAST AREA. GIVEN THIS WILL USE A BLEND OF POPS ACROSS THE NORTHERN 1/2 OF THE FORECAST AREA...AND TREND TOWARDS A DRY FORECAST ACROSS THE SOUTH WHERE FORCING AND DYNAMICS ARE LESS FAVORABLE. WILL TREND TEMPS WARMER THAN MAVMOS GIVEN THE POSSIBLE PRECIP AND WARM AIR MASS. GFS INDICATES AN UPPER RIDGE NOSING INTO THE OHIO VALLEY FROM THE SOUTHEAST ON WEDNESDAY AND WEDNESDAY NIGHT. THIS CHANGES THE UPPER FLOW IN THAT ANY PASSING SHORT WAVES PUSHING THROUGH THE FLOW SHOULD PUSH WELL NORTH OF INDIANA...KEEPING OUR FORECAST AREA WARM...HUMID AND VERY SUMMER LIKE. THUS WILL TREND TOWARD PARTLY CLOUDY SKIES AND TEMPS AT OR ABOVE MAVMOS. THE PREVIOUSLY MENTIONED BLOCKING RIDGE SHIFTS EAST ON THURSDAY AND THIS ALLOWS A NEGATIVELY TILTED UPPER TROUGH TO NOSE INTO THE OHIO VALLEY FROM THE NORTHERN PLAINS. ONCE AGAIN A SERIES OF SHORT WAVES WILL BE PUSHING INTO THE AREA ON THURSDAY AND THURSDAY NIGHT. AGAIN...THE WARM AND HUMID AIR MASS WILL REMAIN IN PLACE ACROSS THE AREA WITH DEW POINTS STILL IN THE LOWER 60S. AGAIN FORECAST SOUNDINGS SHOW CAPE IN EXCESS OF 1000 J/KG WITH EASILY ATTAINABLE CONVECTIVE TEMPS. THUS WILL KEEP CHANCE POPS IN THE FORECAST FOR THURSDAY AND THURSDAY NIGHT WITH SEVERAL INGREDIENTS FOR TSRA AVAILABLE. AGAIN WITH NO REACH CHANGE IN AIR MASS WILL TREND TEMPS AT OR ABOVE MAVMOS FOR HIGHS. && .LONG TERM /FRIDAY THROUGH MONDAY/... ISSUED AT 255 AM EDT TUE MAY 28 2013 ENSEMBLES INDICATE UNSETTLED WEATHER DURING THE EXTENDED PERIOD AS AN UPPER LOW...INITIALLY LOCATED OVER THE NORTHERN PLAINS ON FRIDAY...GRADUALLY WEAKENS AND DRIFTS EAST ACROSS THE LOCAL AREA OVER THE UPCOMING WEEKEND. THIS SYSTEM IS EXPECTED TO REACH THE EASTERN GREAT LAKES BY EARLY NEXT WEEK. WILL KEEP POPS GOING IN THE FORECAST THROUGH THE WEEKEND AS THE UPPER SYSTEM SLOWLY MOVES THROUGH. MOST OF THE ENSEMBLES INDICATE THE PRECIPITATION THREAT WILL SHIFT SOUTHEAST OF THE AREA BY NEXT MONDAY WITH THE UPPER TROUGH. WILL GO DRY AT THAT TIME. && .AVIATION /UPDATE DISCUSSION FOR 281200Z TAFS/... ISSUED AT 1010 AM EDT TUE MAY 28 2013 CONVECTIVE GUSTS HAVE BEGUN MIXING TO SURFACE AND WILL BECOME STRONGER...GUSTS 28KT...IN NEXT FEW HOURS. STORM CLUSTER FROM CENTRAL ILLINOIS TO SOUTHWEST OF KSTL HAS WEAKENED IN NORTH HALF BUT REMAINS ACTIVE FROM KSPI ON SOUTHWEST. WILL INTRODUCE THUNDER IN VICINITY TO TAFS SINCE NOT CURRENTLY FORECAST. OTHERWISE VFR CIGS AND VISIBILITY WITH CLOUDS AND THUNDER THREAT INTO EARLY AFTERNOON. PREVIOUS DISCUSSION ISSUED AT 635 AM EDT TUE MAY 28 2013... REMNANTS OF CONVECTIVE COMPLEX CURRENTLY MOVING INTO WESTERN ILLINOIS EXPECTED TO BEGIN MOVING INTO THE AREA AFTER ABOUT 281500Z. SCATTERED CONVECTION POSSIBLE WITH THIS FEATURE LATER TODAY AS MODELS SUGGEST AIR MASS WILL BECOME MODERATELY UNSTABLE...HOWEVER AIR MASS MAY ALSO BE MORE CAPPED OFF TODAY COMPARED TO THE PAST COUPLE OF DAYS GIVEN THE AREA WILL BE WELL WITHIN THE WARM SECTOR. AT THIS POINT...THE POTENTIAL FOR THUNDER DIRECTLY IMPACTING A TERMINAL IS TOO SMALL TO MENTION...BUT MAY NEED TO ADDED LATER WHEN CONVECTIVE TRENDS BECOME MORE CLEAR. EXPECTED CONVECTIVE CLOUD BASES 030-040. MODEL DATA SUGGEST GOOD POTENTIAL FOR SURFACE WIND GUSTS 25-28 KTS FROM 190-210 DEGREES AFTER 281500Z. && .IND WATCHES/WARNINGS/ADVISORIES... NONE. && SYNOPSIS...PUMA NEAR TERM...50 SHORT TERM...PUMA LONG TERM....JAS AVIATION...TUCEK VISIT US AT HTTP://WWW.WEATHER.GOV/IND FOLLOW US ON TWITTER AND YOUTUBE AT: WWW.TWITTER.COM/NWSINDIANAPOLIS WWW.YOUTUBE.COM/NWSINDIANAPOLIS
Hazardous weather outlook, May 28, 3:22 AM CDT, 7 hours 21 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE INDIANAPOLIS IN 422 AM EDT TUE MAY 28 2013 INZ021-028>031-035>049-051>057-060>065-067>072-290830- CARROLL-WARREN-TIPPECANOE-CLINTON-HOWARD-FOUNTAIN-MONTGOMERY- BOONE-TIPTON-HAMILTON-MADISON-DELAWARE-RANDOLPH-VERMILLION-PARKE- PUTNAM-HENDRICKS-MARION-HANCOCK-HENRY-VIGO-CLAY-OWEN-MORGAN- JOHNSON-SHELBY-RUSH-SULLIVAN-GREENE-MONROE-BROWN-BARTHOLOMEW- DECATUR-KNOX-DAVIESS-MARTIN-LAWRENCE-JACKSON-JENNINGS- 422 AM EDT TUE MAY 28 2013 THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL INDIANA. .DAY ONE...TODAY AND TONIGHT. OUTLOOK: SLIGHT RISK FOR SEVERE THUNDERSTORMS. HAZARDS: LIGHTNING...DAMAGING WINDS...LARGE HAIL...HEAVY RAINFALL. TIMING: THUNDERSTORMS WILL BE POSSIBLE THIS AFTERNOON AND OVERNIGHT. DISCUSSION: THERE IS A SLIGHT RISK FOR SEVERE THUNDERSTORMS...MAINLY NORTH OF INTERSTATE 70. STORMS WILL BE MOST LIKELY TO DEVELOP DURING THE AFTERNOON AND EVENING HOURS...GRADUALLY BECOMING MORE SCATTERED AFTER MIDNIGHT. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY. OUTLOOK: SCATTERED THUNDERSTORMS ARE POSSIBLE ON THURSDAY THROUGH SUNDAY. IT IS TOO SOON TO DETERMINE IF THE STORMS WILL BE SEVERE. LIGHTNING IS A THREAT FROM ANY THUNDERSTORM. DISCUSSION: THUNDERSTORMS WILL BE POSSIBLE AGAIN ON THURSDAY THROUGH SUNDAY AS A COLD FRONT APPROACHES THE REGION. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED THIS AFTERNOON AND TONIGHT. && MORE INFORMATION...ALONG WITH OTHER WEATHER...HYDROLOGICAL AND CLIMATE INFORMATION CAN BE FOUND...AT HTTP://WEATHER.GOV/IND (ALL LOWERCASE) PUMA
The office that day
Everything else NWS Indianapolis, IN issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 28, 10:43 AM CDT | River Flood Warning | IND | Clark, Crawford | 5 days |
| May 28, 10:43 AM CDT | River Flood Warning | IND | Crawford, Lawrence | 6 days |
| May 27, 7:34 PM CDT | Areal Flood Advisory | IND | Tipton | 116 min |
| May 28, 10:43 AM CDT | River Flood Warning | IND | Fountain, Parke, Tippecanoe, Vermillion, Warren | 4 days |
| May 28, 10:43 AM CDT | River Flood Warning | IND | Fountain, Parke, Vermillion, Warren | 4 days |
| May 28, 10:43 AM CDT | River Flood Warning | IND | Parke, Vermillion, Vigo | 5 days |
| May 28, 1:12 PM CDT | River Flood Advisory | IND | Carroll, Tippecanoe, White | 36 hr |
Nearby
River Flood Warnings in Illinois, 2013River Flood Warnings in Indiana, 2013Every river flood warning in 2013
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.